Free Access
Issue
ESAIM: M2AN
Volume 24, Number 1, 1990
Page(s) 27 - 52
DOI https://doi.org/10.1051/m2an/1990240100271
Published online 31 January 2017
  1. [D] M. DAUGE: Elliptic boundary value problems in corner domains; smoothness and asymptotics of solutions. Lect. Notes in Math. 1341, Springer-Verlag (1988). [MR: 961439] [Zbl: 0668.35001]
  2. [D-L-N] M. DAUGE, M. S. LUBUMA etS. NICAISE: Coefficients des singularités pour le problème de Dirkhlet sur un polygone. C.R. Acad. Sc. Paris 304, Série I, 16, 483-486 (1987). [MR: 894574] [Zbl: 0619.35033]
  3. [G] P. GRISVARD: Elliptic problems in non smooth domains. Monographes and Studies in Math. 24, Pitman (1985). [Zbl: 0695.35060]
  4. [K] V. A. KONDRAT'EV: Boundary-value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc. 16, 227-313 (1967). [MR: 226187] [Zbl: 0194.13405]
  5. [L-M] J. L. LIONS etE. MAGENES: Problèmes aux limites non homogènes. Vol. I, Dunod, 1967. [Zbl: 0115.31302]
  6. [L-S] D. LEGUILLON etE. SANCHEZ-PALENCIA: Computation of singular solutions in elliptic problems and elasticity. RMA 5, Masson (1987). [MR: 995254] [Zbl: 0647.73010]
  7. [M-Pl] V. G. MAZ'YA etB. A. PLAMENEVSKII: Estimates in Lp and in Hölderclasses and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary. A.M.S. Transl. (2), 123, 1-56 (1984). [Zbl: 0554.35035]
  8. [M-P2] V. G. MAZ'YA etB. A. PLAMENEVSKII: Coefficients in the asymptotics of the solutions of an elliptic boundary value problem in a cone. A.M.S. Transl.(2), 123, 57-88 (1984). [Zbl: 0554.35036]
  9. [M-P3] V. G. MAZ'YA etB. A. PLAMENEVSKII: On the coefficients in the asymptotics of the solutions of an elliptic boundary value problem in domains with conical points. J. of Soviet. Math. 9, 5, 750-764 (1978). [Zbl: 0396.35038]
  10. [M-P4] V. G. MAZ'YA etB. A. PLAMENEVSKII: Lp estimates of solutions of elliptic boundary value problems in a domain with edges. Trans. Moscow Math. Soc. 1, 49-97 (1980).
  11. [M] M. A. MOUSSAOUI: Sur l'approximation des solutions du problème de Dirichle dans un ouvert avec coins. Singularities and constructive methods for their treatment P. Grisvard, W. Wendland, J. R. Whiteman éditeurs. Lecture Notes in Mathematics n° 1121,Springer Verlag, 1985,199-206. [MR: 806394] [Zbl: 0575.65102]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you